A construction of one-dimensional affine flag-transitive linear spaces

M.J. Pauley, John Bamberg

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    The finite flag-transitive linear spaces which have an insoluble automorphism group were given a precise description in [Francis Buekenhout, Anne Delandtsheer, Jean Doyen, Peter B. Kleidman, Martin W. Liebeck, Jan Saxl, Linear spaces with flag-transitive automorphism groups, Geom. Dedicata 36 (1) (1990) 89–94], and their classification has recently been completed (see [Martin W. Liebeck, The classification of finite linear spaces with flag-transitive automorphism groups of affine type, J. Combin. Theory Ser. A 84 (2) (1998) 196–235] and [Jan Saxl, On finite linear spaces with almost simple flag-transitive automorphism groups, J. Combin. Theory Ser. A 100 (2) (2002) 322–348]). However, the remaining case where the automorphism group is a subgroup of one-dimensional affine transformations has not been classified and bears a variety of known examples. Here we give a construction of new one-dimensional affine flag-transitive linear spaces via the André/Bruck–Bose construction applied to transitive line-spreads of projective space.
    Original languageEnglish
    Pages (from-to)537-548
    JournalFinite Fields and Their Applications
    Volume14
    Issue number2
    DOIs
    Publication statusPublished - 2008

      Fingerprint

    Cite this